Alert archive / Massachusetts / Gale Warnings in 2010
Gale Warning 29, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Sep 19, 2010, 3:07 PM EDT. It took effect at Sep 20, 2010, 8:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2010, 3:07 PM EDT (19:07 UTC)
- In effect from
- Sep 20, 2010, 8:00 AM EDT
- Expired
- Sep 20, 2010, 3:55 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS71 KBOX 191907 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 307 PM EDT SUN SEP 19 2010 ANZ235-237-250-256-200315- /O.CAN.KBOX.SW.Y.0040.000000T0000Z-100920T2200Z/ /O.NEW.KBOX.SC.Y.0080.100919T1907Z-100920T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 307 PM EDT SUN SEP 19 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO RESULT IN 5 TO 10 FOOT SEAS ACROSS THE WATERS THROUGH MONDAY NIGHT. IN ADDITION...A COLD FRONT WILL CAUSE NORTHERLY WIND GUSTS OF 25 TO 30 KNOTS TO DEVELOP TOWARD DAYBREAK MONDAY AND CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-200315- /O.CAN.KBOX.SW.Y.0040.100920T0400Z-100920T2200Z/ /O.NEW.KBOX.SC.Y.0080.100920T0900Z-100920T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 307 PM EDT SUN SEP 19 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL SPREAD INTO MASSACHUSETTS BAY AND IPSWICH BAY VERY LATE TONIGHT AND MONDAY. SEAS ARE EXPECTED TO INCREASE TO BETWEEN 4 AND 7 FEET. IN ADDITION...A COLD FRONT WILL CAUSE NORTHERLY WIND GUSTS OF 25 TO 30 KNOTS TO DEVELOP TOWARD DAYBREAK MONDAY AND CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-200315- /O.UPG.KBOX.SW.Y.0040.000000T0000Z-100920T2200Z/ /O.NEW.KBOX.GL.W.0029.100920T1200Z-100920T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 307 PM EDT SUN SEP 19 2010 ...GALE WARNING IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO RESULT IN 6 TO 11 FOOT SEAS THROUGH MONDAY NIGHT. IN ADDITION...A COLD FRONT WILL CAUSE NORTHERLY WIND GUSTS OF 25 TO 30 KNOTS TO DEVELOP TOWARD DAYBREAK MONDAY. WIND GUSTS ARE EXPECTED TO INCREASE FURTHER MONDAY MORNING WITH A PERIOD OF NORTHERLY 35 KNOT WIND GUSTS INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>234-200315- /O.NEW.KBOX.SC.Y.0080.100920T0900Z-100920T2200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 307 PM EDT SUN SEP 19 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY. A COLD FRONT WILL CAUSE NORTHERLY WIND GUSTS OF 25 TO 30 KNOTS TO DEVELOP TOWARD DAYBREAK MONDAY AND CONTINUE THROUGH THE AFTERNOON. THERE IS A CHANCE OF A BRIEF PERIOD OF 35 KNOT WIND GUSTS IN NANTUCKET SOUND ON MONDAY. SEAS ARE EXPECTED TO BUILD TO BETWEEN 3 AND 5 FEET ON MONDAY ACROSS THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
4 follow-up statements
176 WHUS71 KBOX 200218 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1018 PM EDT SUN SEP 19 2010 ANZ254-255-201030- /O.CON.KBOX.GL.W.0029.100920T1200Z-100920T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1018 PM EDT SUN SEP 19 2010 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY. NORTHERLY WIND GUSTS OF 25 TO 30 KNOTS TO DEVELOP TOWARD DAYBREAK AS A COLD FRONT MOVES SOUTHEAST OF THE WATERS. WIND GUSTS ARE EXPECTED TO INCREASE FURTHER MONDAY MORNING WITH A PERIOD OF NORTHERLY 35 KNOT WIND GUSTS INTO THE AFTERNOON. IN ADDITION...SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO RESULT IN 6 TO 11 FOOT SEAS THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ235-237-250-256-201030- /O.CON.KBOX.SC.Y.0080.000000T0000Z-100920T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1018 PM EDT SUN SEP 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO RESULT IN 5 TO 10 FOOT SEAS ACROSS THE WATERS THROUGH MONDAY NIGHT. IN ADDITION...A COLD FRONT WILL CAUSE NORTHERLY WIND GUSTS OF 25 TO 30 KNOTS TO DEVELOP TOWARD DAYBREAK MONDAY AND CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-251-201030- /O.CON.KBOX.SC.Y.0080.100920T0900Z-100920T2200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- MASSACHUSETTS BAY AND IPSWICH BAY- 1018 PM EDT SUN SEP 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT MONDAY. A COLD FRONT WILL CAUSE NORTHERLY WIND GUSTS OF 25 TO 30 KNOTS TO DEVELOP TOWARD DAYBREAK MONDAY AND CONTINUE THROUGH THE AFTERNOON. THERE IS A CHANCE OF A BRIEF PERIOD OF 35 KNOT WIND GUSTS IN NANTUCKET SOUND ON MONDAY. SEAS ARE EXPECTED TO BUILD TO BETWEEN 3 AND 5 FEET ON MONDAY ACROSS THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WTB
147 WHUS71 KBOX 200823 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EDT MON SEP 20 2010 ANZ254-255-201630- /O.EXT.KBOX.GL.W.0029.100920T1200Z-100921T0200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 423 AM EDT MON SEP 20 2010 ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING. WINDS WILL INCREASE FROM THE NORTH TODAY WITH GUSTS OF UP TO 35 KNOTS LATER THIS MORNING THROUGH THIS EVENING. IN ADDITION...SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO BRING 6 TO 11 FOOT SEAS THROUGH EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-201630- /O.EXB.KBOX.SC.Y.0080.100920T1500Z-100920T2300Z/ BOSTON HARBOR-NARRAGANSETT BAY- 423 AM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. WINDS WILL INCREASE FROM THE NORTH TODAY WITH GUSTS OF UP TO 25 KNOTS LATER THIS MORNING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-251-201630- /O.EXT.KBOX.SC.Y.0080.100920T0900Z-100921T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- MASSACHUSETTS BAY AND IPSWICH BAY- 423 AM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY. WINDS WILL INCREASE FROM THE NORTH TODAY WITH GUSTS OF UP TO 30 KNOTS LATER THIS MORNING THROUGH TONIGHT. THERE IS A CHANCE OF A BRIEF PERIOD OF 35 KNOT WIND GUSTS IN NANTUCKET SOUND TODAY...ESPECIALLY NEAR NANTUCKET ISLAND. SOUTHEAST SWELL FROM HURRICANE IGOR WILL BRING SEAS OF BETWEEN 2 AND 4 FEET TODAY...EXCEPT 4 TO 6 FEET ON MASSACHUSETTS BAY. THESE SEAS WILL LINGER INTO THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-250-256-201630- /O.EXT.KBOX.SC.Y.0080.000000T0000Z-100921T1000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 423 AM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY. WINDS WILL INCREASE FROM THE NORTH TODAY WITH GUSTS OF UP TO 30 KNOTS LATER THIS MORNING THROUGH THIS EVENING. SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO RESULT IN 5 TO 10 FOOT SEAS ACROSS THE WATERS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHUS71 KBOX 201600 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1200 PM EDT MON SEP 20 2010 ANZ254-255-202200- /O.CON.KBOX.GL.W.0029.000000T0000Z-100921T0200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1200 PM EDT MON SEP 20 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. NORTH WINDS WILL GUST UP TO 35 KNOTS THROUGH THIS EVENING. IN ADDITION...SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO BRING 6 TO 11 FOOT SEAS THROUGH EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT REMAIN IN SAFE HARBOR UNTIL AFTER GALE CONDITIONS HAVE SUBSIDED. && $$ ANZ231>235-237-250-251-256-202200- /O.CON.KBOX.SC.Y.0080.000000T0000Z-100921T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1200 PM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. NORTH WINDS WILL GUST UP TO 30 KNOTS THROUGH TONIGHT. THERE IS A CHANCE OF A BRIEF PERIOD OF 35 KNOT WIND GUSTS IN NANTUCKET SOUND THIS AFTERNOON...ESPECIALLY NEAR NANTUCKET ISLAND. SOUTHEAST SWELL FROM HURRICANE IGOR WILL BRING SEAS OF BETWEEN 2 AND 4 FEET THIS AFTERNOON OVER THE MORE SHELTERED WATERS. HIGHER SWELLS BETWEEN 5 AND 7 FEET WILL OCCUR ACROSS MASSACHUSETTS BAY AND STELLWAGEN BANK. THESE SEAS WILL LINGER WELL INTO THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-202200- /O.CON.KBOX.SC.Y.0080.000000T0000Z-100920T2300Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1200 PM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. NORTH WINDS WILL GUST UP TO 25 KNOTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
718 WHUS71 KBOX 201955 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 355 PM EDT MON SEP 20 2010 ANZ254-255-210400- /O.CAN.KBOX.GL.W.0029.000000T0000Z-100921T0200Z/ /O.EXB.KBOX.SC.Y.0080.000000T0000Z-100921T2000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 355 PM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTH WINDS WILL GUST UP TO 30 KNOTS THROUGH TONIGHT. ISOLATED GUSTS TO 35 KTS MAY OCCUR OVER THE WATERS SOUTH AND EAST OF NANTUCKET BUT THESE ARE EXPECTED TO BE FEW AND FAR BETWEEN. SOUTHEAST SWELL FROM HURRICANE IGOR WILL BRING SEAS OF BETWEEN 5 AND 9 FEET WILL OCCUR ACROSS THE OUTER WATERS. THESE SEAS WILL LINGER WELL INTO THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>235-237-251-256-210400- /O.EXT.KBOX.SC.Y.0080.000000T0000Z-100921T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 355 PM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT TUESDAY. NORTH WINDS WILL GUST UP TO 30 KNOTS THROUGH TONIGHT. ISOLATED GUSTS TO 35 KTS MAY OCCUR IN NANTUCKET SOUND THIS AFTERNOON... ESPECIALLY NEAR NANTUCKET ISLAND. SOUTHEAST SWELL FROM HURRICANE IGOR WILL BRING SEAS OF BETWEEN 2 AND 4 FEET THIS AFTERNOON OVER THE MORE SHELTERED WATERS. HIGHER SWELLS BETWEEN 5 AND 8 FEET WILL OCCUR ACROSS THE OUTER WATERS. THESE SEAS WILL LINGER WELL INTO THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-210400- /O.EXT.KBOX.SC.Y.0080.000000T0000Z-100921T2000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 355 PM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT TUESDAY. NORTH WINDS WILL GUST UP TO 30 KNOTS THROUGH TONIGHT. THERE IS A CHANCE OF A BRIEF PERIOD OF 35 KNOT WIND GUSTS IN NANTUCKET SOUND THIS AFTERNOON...ESPECIALLY NEAR NANTUCKET ISLAND. SOUTHEAST SWELL FROM HURRICANE IGOR WILL BRING SEAS OF BETWEEN 2 AND 4 FEET THIS AFTERNOON OVER THE MORE SHELTERED WATERS. HIGHER SWELLS BETWEEN 5 AND 8 FEET WILL OCCUR ACROSS THE OUTER WATERS. THESE SEAS WILL LINGER WELL INTO THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-202300- /O.CON.KBOX.SC.Y.0080.000000T0000Z-100920T2300Z/ BOSTON HARBOR-NARRAGANSETT BAY- 355 PM EDT MON SEP 20 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. NORTH WINDS WILL GUST UP TO 25 KNOTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Sep 19, 9:20 AM EDT, 5 hours 47 minutes earlier.
Area forecast discussion, Sep 19, 9:20 AM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
920 AM EDT SUN SEP 19 2010
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH NEW ENGLAND LATE THIS AFTERNOON AND
THIS EVENING. HIGH PRESSURE WILL THEN BRING DRY WEATHER FOR MONDAY
AND TUESDAY. ANOTHER COLD FRONT WILL MOVE THROUGH ON WEDNESDAY...THEN
MORE DRY WEATHER ARRIVES FOR THURSDAY BEFORE ANOTHER COLD FRONT
ARRIVES FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PREVIOUS FORECAST PRETTY MUCH ON TRACK. AN APPROACHING COLD FRONT
WAS ALREADY RESULTING IN SKIES BECOMING MOSTLY CLOUDY ACROSS
SOUTHERN NH/FAR NORTHERN MA. MOSTLY SUNNY SKIES ACROSS THE REST OF
OUR REGION THIS MORNING...WILL GIVE WAY TO MOSTLY CLOUDY SKIES FROM
NORTHWEST TO SOUTHEAST THIS AFTERNOON. NONETHELESS...STILL EXPECT A
RATHER NICE END TO THE WEEKEND WITH HIGHS GENERALLY WELL UP INTO THE
70S ACROSS MOST LOCATIONS ALONG WITH COMFORTABLE HUMIDITY LEVELS.
SEA BREEZES ON THE SHOULD KEEP HIGHS IN THE UPPER 60S TO LOWER 70S
ON THE IMMEDIATE COAST.
LITTLE IN THE WAY OF PRECIPITATION IS EXPECTED WITH THE FRONT AS LOW
LEVEL MOISTURE IS LACKING. HOWEVER...THERE MAY BE ENOUGH
CONVERGENCE ON THE FRONT TO TRIGGER A BRIEF PASSING
SPRINKLE/SHOWER. THE ODDS OF A SPOT LOCATION RECEIVING MEASURABLE
PRECIPITATION THOUGH APPEARS QUITE LOW.
SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE TO BRING
HIGH SURF TO OCEAN EXPOSED BEACHES OF THE SOUTH COAST/CAPE/ISLANDS.
IN ADDITION...THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
HIGH PRESSURE BUILDS INTO THE NORTHEAST TONIGHT AND MONDAY WITH
DRY AIR SUPPORTED BY PLENTY OF SUBSIDENCE. HURRICANE IGOR MAKES
HIS *CLOSEST* APPROACH TO SOUTHERN NEW ENGLAND ON MONDAY...THAT IS
IF ONE WISHED TO REFER TO 500 MILES SOUTHEAST OF NANTUCKET AS
BEING CLOSE.
FOR SOUTHERN NEW ENGLAND THIS MEANS CLEARING SKIES TONIGHT
STARTING IN THE NORTHWEST. LINGERING 850 MB MOISTURE DURING 06Z-12Z
SUGGESTS CLOUDS MAY NOT BE COMPLETELY GONE ON THE CAPE/ISLANDS BY
MORNING BUT THE CLEARING WILL CONTINUE.
TEMPERATURE FORECASTS ARE FROM A BLEND OF MOS.
THE PRESSURE GRADIENT BETWEEN THE NORTHEAST HIGH AND HURRICANE
IGOR SHOULD GENERATE A STEADY NORTH-NORTHEAST FLOW ON MONDAY WITH
DAYTIME MIXING BRINGING 20-25 KNOT GUSTS TO THE SURFACE...THERE IS
A HINT IN THE ECMWF AND GFS OF A 30 KNOT GUST POTENTIAL OVER THE
CAPE AND ISLANDS.
HIGH SURF AND DANGEROUS SWELL FROM IGOR WILL CONTINUE TO BUILD
THROUGH MONDAY. THE ADVISORY FOR THIS CONTINUES THROUGH THAT TIME.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MONDAY NIGHT...DECENT RADIATIONAL COOLING CONDITIONS EXPECTED INLAND
AS SURFACE HIGH PRESSURE CRESTS OVER THE AREA FROM W TO E LATE.
PATCHY FROST POSSIBLE OVER THE NW INTERIOR VALLEYS WITH FORECAST
LOWS IN THE UPPER 30S.
TUESDAY...A CHILLY START TO THE DAY EXPECTED. HOWEVER AS HIGH
PRESSURE SHIFTS SE OF THE AREA...A SW FLOW WILL DEVELOP. THIS
WILL BRING A NOTICEABLE MODERATION IN TEMPERATURES BY LATE
AFTERNOON ACROSS THE INTERIOR AND AT NIGHT ELSEWHERE. USED A BLEND
OF NAM AND PREVIOUS OFFICIAL FORECAST.
WEDNESDAY...A WARM DAY EXPECTED AS SW FLOW CONTINUES OVER MOST OF
THE AREA. H85 TEMPERATURES REACHING +17C WOULD SUPPORT HIGHS IN THE
MID 80S AWAY FROM THE COAST. SOME MINOR DIFFERENCES EXIST REGARDING
THE TIMING OF AN APPROACHING COLD FRONT. 00Z NAM/UKMET APPEAR A BIT
SLOW WITH THE ARRIVAL TIME WHILE THE 00Z GFS/00Z ECMWF ARE IN DECENT
AGREEMENT BRINGING THE COLD FRONT THROUGH THE FORECAST AREA DURING
THE AFTERNOON AND EARLY EVENING HOURS. THIS WOULD BE CLOSE TO THE
PEAK INSTABILITY TIME. ALSO NOTING SFC DEWPOINTS RISING INTO THE
LOWER 60S WITH PWAT VALUES RISING TO AROUND 1.7 G/KG AHEAD OF THE
COLD FRONT. WIND FIELDS ARE DECENT WITH H85-7 JET MAXIMA BETWEEN 30
AND 40 KT. STRONGER WIND FIELDS REMAIN NORTH OF THE FORECAST AREA
WITH THE BEST LOW LEVEL INSTABILITY SW OF THE AREA. HAVE LOW CHANCE
POPS ADVERTISED FOR THE AFTERNOON AND EVENING HOURS.
THURSDAY...HIGH PRESSURE WILL BUILD BEHIND THE COLD FRONT...WITH
COOLER TEMPERATURES IN THE UPPER 60S AND 70S.
FRIDAY...THE COLD FRONT IS EXPECTED TO RETURN AS A WARM FRONT...
FOLLOWED BY ANOTHER COLD FRONT BY EVENING. SOME TIMING ISSUES
APPEAR EVIDENT...WITH THE GFS AND THE ECMWF TO SOME EXTENT
ADVERTISING HIGH LOW LEVEL RH PERSISTING MUCH OF THE DAY...AS THE
WARM FRONT PUSHES THROUGH THE AREA. IT/S STILL EARLY TO ESTIMATE
HOW MUCH CLEARING WILL OCCUR BEFORE THE COLD FRONT ARRIVES. HAVE
CHANCE POPS ADVERTISED DURING THE DAY AND AT NIGHT. RAISED HIGHS
A FEW DEGREES ABOVE MEX GUIDANCE AS SOUTHWEST FLOW IS EXPECTED TO
INCREASE.
SATURDAY...HAVE CLEARING SKIES ADVERTISED BEHIND THE COLD FRONT.
SOME QUESTIONS EXIST HOW FAR SOUTH THE COLD FRONT WILL TRACK BEFORE
IT STALLS. EVENTUALLY SHORT WAVE ENERGY IS EXPECTED TO ARRIVE FROM
THE PLAINS STATES AND TRACK ALONG THE STALLED FRONT...LEADING TO
AN INCREASING RISK FOR UNSETTLED WEATHER OVER THE WEEKEND.
&&
.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
TODAY...HIGH CONFIDENCE VFR DESPITE INCREASING MID LEVEL CLOUDINESS
AND LOW PROBABILITY OF A BRIEF PASSING SPRINKLE/SHOWER AT A SPOT
TERMINAL.
KBOS TERMINAL...HIGH CONFIDENCE VFR. HIGH CONFIDENCE THAT LIGHT
SOUTHWEST WINDS BECOME SOUTHEAST AROUND 10 KNOTS BY AFTERNOON AS
WEAK GRADIENT ALLOWS SEA BREEZE TO DEVELOP.
TONIGHT...HIGH CONFIDENCE IN VFR. CLOUDS THE FIRST HALF OF THE
NIGHT SHOULD CLEAR OVERNIGHT. ANY SHOWERS WILL BE TOO LIGHT TO
CAUSE VSBY RESTRICTIONS. WINDS WILL INCREASE OUT OF THE NORTH BUT
REMAIN AT OR BELOW 15 KNOTS.
MONDAY...HIGH CONFIDENCE VFR AS HIGH PRESSURE BRINGS CLEAR OR
CLEARING SKIES. BEST CHANCE OF ANY CLOUDS WOULD BE AT FMH-HYA-ACK
MAINLY IN THE MORNING. INCREASING NORTH WINDS WITH POTENTIAL FOR
WIND GUSTS OF 20-25 KNOTS...POSSIBLY 25-30 KNOTS AT ACK.
KBOS TERMINAL...HIGH CONFIDENCE VFR. CLOUDS WILL MOVE ACROSS LATE
IN THE DAY AND FIRST HALF OF THE NIGHT BUT CEILINGS SHOULD REMAIN
ABOVE 3000 FEET AND VSBYS AT OR ABOVE 5 MILES IN WIDELY SCATTERED
SHOWERS.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT...VFR. FOG PATCHES ACROSS THE NW INTERIOR VALLEYS.
TUESDAY...HIGH CONFIDENCE VFR.
WEDNESDAY...MODERATE TO HIGH CONFIDENCE VFR. WDLY SCT SHRA/TSRA
DURING THE AFTERNOON AND EVENING HOURS.
THURSDAY...VFR.
&&
.MARINE...
TODAY...
SUSTAINED WINDS WILL GENERALLY BE 10 KNOTS OR LESS ACROSS THE
WATERS. HOWEVER...SWELL FROM DISTANT HURRICANE IGOR WILL CONTINUE
TO BRING SMALL CRAFT ADVISORY SEAS TO OUR OUTER-WATERS AND SOUNDS.
TONIGHT...
A COLD FRONT MOVES ACROSS THE WATERS LATE BY EARLY TONIGHT. NORTH
WINDS WILL INCREASE BEHIND THE FRONT. WIND GUSTS TO 25 KNOTS
POSSIBLE ON THE WATERS SOUTH AND EAST OF NANTUCKET LATE TONIGHT.
WIND GUSTS OF 25 TO 30 KNOTS POSSIBLE ON ALL WATERS MONDAY WITH A
POTENTIAL FOR GUSTS NEAR GALE FORCE SOUTHEAST OF NANTUCKET.
SOUTHEAST SWELL FROM DISTANT HURRICANE IGOR WILL KEEP SEAS ABOVE SCA
THRESHOLDS THROUGH MONDAY. SMALL CRAFT ADVISORIES FOR HAZARDOUS
SEAS WILL CONTINUE ACROSS OUR OUTER-WATERS AND SOME OF OUR SOUNDS
THROUGH MONDAY. A GENERIC SMALL CRAFT ADVISORY WILL BE NEEDED
MONDAY ON ALL OTHER WATERS DUE TO THE GUSTY NORTH WINDS.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT AND TUESDAY...LEFTOVER SWELL FROM HURRICANE IGOR
EXPECTED TO DIMINISH WITH SIGNIFICANT WAVE HEIGHTS DROPPING TO
AROUND 5 FEET ACROSS THE OUTER WATERS.
WEDNESDAY...MARGINAL SCA CONDITIONS...SW WINDS GUSTING UP TO 25 KT
ALONG PORTIONS OF THE IMMEDIATE S COAST AHEAD OF A COLD FRONT. SEAS
4 TO 6 FEET S COASTAL WATERS.
THURSDAY...MARGINAL SCA CONDITIONS POSSIBLE...NW WINDS 15 TO 20 KT
WITH SEAS UP TO 3 TO 5 FEET ACROSS THE OPEN S COASTAL WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY UNTIL 6 PM EDT MONDAY FOR MAZ020-022>024.
NH...NONE.
RI...HIGH SURF ADVISORY UNTIL 6 PM EDT MONDAY FOR RIZ006>008.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT
MONDAY FOR ANZ235-237-250-254>256.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM MIDNIGHT TONIGHT
TO 6 PM EDT MONDAY FOR ANZ251.
&&
SYNOPSIS...WTB/STRAUSS
NEAR TERM...FRANK
SHORT TERM...WTB
LONG TERM...STRAUSS
AVIATION...FRANK/WTB/STRAUSS
MARINE...FRANK/WTB/STRAUSSHazardous weather outlook, Sep 19, 4:28 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 428 AM EDT SUN SEP 19 2010 CTZ002>004-MAZ002>019-021-026-NHZ011-012-015-RIZ001>005-200830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- 428 AM EDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020-022>024-RIZ006>008-200830- SOUTHERN BRISTOL MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 428 AM EDT SUN SEP 19 2010 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-200830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 428 AM EDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS GUSTS ARE POSSIBLE ACROSS THE COASTAL WATERS SOUTH AND EAST OF NANTUCKET ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:07 PM EDT | Small Craft Advisory | BOX | 4 days |
Nearby
Gale Warnings in Massachusetts, 2010Every gale warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.